m+Medelevator.RU
← Поиск публикаций
Schweizerische medizinische Wochenschrift · 1980

[Hemolytic autoimmune anemia caused by (+)-cyanidanol-3 (Catergen)].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Neftel K, Diem P, Gerber H, de Weck A L, Stucki P

Аннотация

Several episodes of acute intravascular immune hemolysis in a 68 year old patient induced by (+)-cyanidanol-3 (Catergan) are reported. Clinical and serological criteria of the so-called immune-complex mechanism of immune drug-induced hemolysis were realised. The meaning of the additional marked affinity of the drug to the erythrocytic surface remains unclear. The patient's serum was cross-reactive with rutine but not with troxerutine.

Предметные рубрики MeSH